Posts in tag

recalls


Sandoz Australia, in consultation with the TGA, is recalling two batches of Curam Duo 400/57 The affected batch numbers are JC5418 and JC5419, both with expiry date July 2021. The …

Blueskygreenearth, in consultation with the TGA, is recalling a batch of OA/RA capsules Batch 17098003 has been recalled due to contamination with a substance that poses an unacceptable risk to …

Durex has initiated a product recall for one batch of condoms due to durability concerns “The safety of our consumers always comes first, and this is reflected in our rigorous …

ToLife Technologies, in conjunction with the TGA, is recalling one lot of its Rite Aid Mini Digital Temple Touch Thermometers The recall is underway as the battery compartment is not …

Apotex and the TGA are advising of a recall of a batch of metformin Apotex, in consultation with the TGA, is warning consumers and health professionals that it is recalling …

It’s been a big week for Victoria in community pharmacy Victoria’s Voluntary Assisted Dying bill has been passed; the scheme will be accessible following an 18-month implementation period. Also in …

The Apo-Perindopril Arginine recall has been widened for a second time, affecting four more batches Apotex, in consultation with the TGA, is recalling four more batches of the blood pressure …

The Guild has outlined some of its concerns about red tape in a submission to the Senate Inquiry on the issue The inquiry Committee is examining the red-tape effect on …

It’s been a busy week in the pharmacy sector… There was big news in the world of banners this week, as the Malouf Group announced that it is to join …

AbbVie is recalling one lot of Lucrin Depot Paediatric 30mg PDS, due to a quality issue The TGA advised that the batch is being recalled due to reports of the …

Two batches of Freedom Healthcare Quad Walkers are being recalled due to breakage fears Freedom Health Care, in consultation with the TGA, is recalling two batches of two different models …

Pfizer has confirmed that the Heparin-Lignocaine mixup occurred at one pharmacy, not its own facilities But the recall for Heparin Injection 5000 IU 5mL x 50 and Lignocaine Injection 1% …